# SDR UIEA2024052800459

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 101,852 hours, 17,980 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Control Panel
- Part number: 11530061
- Part serial: 115300600230
- Condition: Abnormal
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELT REMOTE PANEL FUNCTION ABNORMAL WHEN PFM OPERATIONAL TEST.( IAW AMM 23-24-01/401 REV 110, REPLACED ELT CONTROL PANEL AND PERFORMED ELT CONTROL PANEL INSTALLATION TEST. THE RESULT WAS SATISFACTORY. )
